A Glimm type functional for a special Jin-Xin relaxation model
Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 1, p. 19-42
@article{AIHPC_2001__18_1_19_0,
     author = {Bianchini, Stefano},
     title = {A Glimm type functional for a special Jin-Xin relaxation model},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {18},
     number = {1},
     year = {2001},
     pages = {19-42},
     zbl = {0981.35037},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2001__18_1_19_0}
}
Bianchini, Stefano. A Glimm type functional for a special Jin-Xin relaxation model. Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 1, pp. 19-42. http://www.numdam.org/item/AIHPC_2001__18_1_19_0/

1 Bianchini S., Bressan A., BV solutions for a class of viscous hyperbolic systems, Indiana Univ. Math. J. (to appear). | MR 1838306 | Zbl 0988.35109

2 Berenstein C.A, Gay R, Complex Variables. An Introduction, Springer, New York, 1991. | MR 1107514 | Zbl 0741.30001

3 Bressan A., Hyperbolic Systems of Conservation Laws. The One Dimensional Cauchy Problem, Oxford University Press (to appear). | Zbl 0997.35002

4 Bressan A, The unique limit of the Glimm scheme, Arch. Rational Mech. Anal. Vol. 130 (1995) 205-230. | MR 1337114 | Zbl 0835.35088

5 Bressan A, Liu T.P, Yang T, L1 stability estimates for n×n conservation laws, Arch. Rational Mech. Anal. Vol. 149 (1) (1999) 1-22. | MR 1723032 | Zbl 0938.35093

6 Bressan A, Shen W, BV estimates for multicomponent chromatography with relaxation, Discrete Cont. Dynamical Systems Vol. 6 (1) (2000) 21-38. | MR 1739591 | Zbl 1018.35052

7 Chen G.Q, Liu T.P, Zero relaxation and dissipation limits for systems of conservation laws, Comm. Pure Appl. Math. Vol. 43 (1993) 755-781. | MR 1213992 | Zbl 0797.35113

8 Jin S, Xin Z.P, The relaxation schemes for systems of conservation laws in arbitrary space dimensions, Comm. Pure Appl. Math. Vol. 48 (1995) 235-277. | MR 1322811 | Zbl 0826.65078

9 Liu T.P, Hyperbolic conservation laws with relaxation, Commun. Math. Phys. Vol. 108 (1987) 153-175. | MR 872145 | Zbl 0633.35049

10 Natalini R, Convergence to equilibrium for the relaxation approximations of conservation laws, Comm. Pure Appl. Math. Vol. 49 (1998) 795-823. | MR 1391756 | Zbl 0872.35064

11 Natalini R, Recent results on hyperbolic relaxation problems, in: Freistühler H (Ed.), Analysis of Systems of Conservation Laws, Chapman & Hall/CRC, 1998, pp. 128-198. | MR 1679940 | Zbl 0940.35127